# SDR AALA201611259007

- Difficulty date: November 23, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 27,839 hours, 9,572 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

Y SYS HYD RSUR OVHT INFLIGHT. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO CLT WITHOUT FURTHER INCIDENT. ACCOMPLISHED TSM 29-13-00-810-819-A AND AMM 29-13-00-810-805. REPLACED TEMPERATURE TRANSMITTER AS PER AMM 29-33-11-400-003-A OPS CHECKS GOOD. SYSTEM OPERATES NORMAL. THE AIRCRAFT WAS GROUNDED.
